# SDR CALA2022050401138

- Difficulty date: May 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 120,200 hours, 18,758 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Collapsed
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MLG SHOCK STRUT COLLAPSED AT THE GATE. ACCOMPLISHED LEFT MAIN GEAR SHOCK STRUT SERVICING PER AMM TASK 12-15-01-613-021 TO CONFIRM SHOCK STRUT LEAKING. CONFIRMED LEAKING NEEDS PACK SET REPLACMENT. DELAY BECAUSE LEFT MLG OIL LEAK. ACCOMPLISHED LH M.L.G ACTIVE SEAL REPLACEMENT WITH THE SPARE SEALS I.A.W AMM TASK 32-11-25-962-342. PERFORMED LH SHOCK STRYT SEAL LEAK INSPECTION. NO LEAK FOUND. INSPECTED LH MLG ACTIVE SEAL REPLACEMENT PER AMM 32-11-25-962-342. AIRCRAFT RETURN TO SERVICE. ADD EMP:U288719,U355925
